# SDR SWAA2023090788439

- Difficulty date: August 11, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 59,226 hours, 35,397 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED IRSS215 AT RT WING 2023-490734<[01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED IRSS215 AT RT WING I.A.W. B737-700 DWG 115A2001 SHEET 30 REV. A AND SRM: 51-10-02 ITEM 9.;[02] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED IRSS215 AT RT WING I.A.W. B737-700 DWG 115A2001 SHEET 30 REV. A AND SRM: 51-10-02 ITEM 9.
